# SDR ASAA2015052911913

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 34,578 hours, 10,194 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Inoperative
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MCDU KEYS ARE WORN, "PROG" KEY HAS NO ACTION, DIFFICULT TO RECEIVE FEEDBACK WHEN THAT PAGE SELECTED.  ACFT GROUNDED.  R & R LT FMCS CDU KEYBOARD, OPS CHECK GOOD IAW AMM 34-61-01-000-801/400-801.
